Translator Disclaimer
August 2012 Elliptic genera of Landau–Ginzburg models over nontrivial spaces
Matt Ando, Eric Sharpe
Adv. Theor. Math. Phys. 16(4): 1087-1144 (August 2012).

Abstract

In this paper, we discuss elliptic genera of (2,2) and (0,2) supersymmetric Landau–Ginzburg models over nontrivial spaces, i.e., nonlinear sigma models on nontrivial noncompact manifolds with superpotential, generalizing old computations in Landau–Ginzburg models over (orbifolds of) vector spaces. For Landau–Ginzburg models in the same universality class as nonlinear sigma models, we explicitly check that the elliptic genera of the Landau–Ginzburg models match that of the nonlinear sigma models, via a Thom class computation of a form analogous to that appearing in recent studies of other properties of Landau–Ginzburg models on nontrivial spaces.

Citation

Download Citation

Matt Ando. Eric Sharpe. "Elliptic genera of Landau–Ginzburg models over nontrivial spaces." Adv. Theor. Math. Phys. 16 (4) 1087 - 1144, August 2012.

Information

Published: August 2012
First available in Project Euclid: 20 August 2014

zbMATH: 1283.35132
MathSciNet: MR3053968

Rights: Copyright © 2012 International Press of Boston

JOURNAL ARTICLE
58 PAGES


SHARE
Vol.16 • No. 4 • August 2012
Back to Top